# SDR SWIA2019123147480

- Difficulty date: December 10, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,204 hours, 29,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP VANE IS CHAFED AT ALL 3 LEADING EDGE CONTACT POINTS (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED LH IB FLAP REF CAMP # 20077637 FOR REPLACEMENT.
